Alert archive / Nevada / Flash Flood Warnings in 2013
Flash Flood Warning 173, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 25, 2013, 5:39 PM PDT for Clark County, Nevada. It was in force for 2 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2013, 5:39 PM PDT (00:39 UTC)
- Expired
- Aug 25, 2013, 7:45 PM PDT
- In force
- 2 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Clark County, NV
The radar
The Las Vegas radar (KESX), 68 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 5:39 PM PDT | FLASH FLOOD | 4 S Summerlin, NV | 2 FEET OF FLOWING WATER AT THE INTERSECTION OF RED HILLS DRIVE AND APPLE. |
| Aug 25, 6:30 PM PDT | FLASH FLOOD | Aliante, NV | ALMOST ALL ROADS IN THE ALIANTE AREA OF NORTH LAS VEGAS WERE COVERED IN MUD AND MANY HAD ROCKS WASH ONTO THEM. MUD COVERED SOME AREAS TO THE DEPTH OF A FEW INCHES. A NWS EMPLOYEE MEASURED 1.48 INCHES OF RAIN FOR A STORM TOTAL...MOST OF WHICH FELL IN LESS THAN |
| Aug 25, 6:49 PM PDT | FLASH FLOOD | 4 Nw North Las Vegas, NV | SEVERAL INCHES FLOWING WATER AT THE INTERSECTION OF GRAND TETON AND DECATUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 0.7 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1360 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
026
WGUS55 KVEF 260039
FFWVEF
NVC003-260245-
/O.NEW.KVEF.FF.W.0173.130826T0039Z-130826T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
539 PM PDT SUN AUG 25 2013
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...
* UNTIL 745 PM PDT.
* AT 531 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR SPRING VALLEY...OR NEAR
SUMMERLIN. THE STORM PRODUCING VERY HEAVY RAIN WAS MOVING
SOUTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
SUMMERLIN...DOWNTOWN LAS VEGAS...NORTH LAS VEGAS...NORTH LAS VEGAS
AIRPORT AND ALIANTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...AROUND UNDERPASSES...
AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS
NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR
WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
&&
LAT...LON 3621 11530 3631 11522 3641 11531 3636 11504
3609 11519 3608 11533 3619 11535
$$
BP3 follow-up statements
600
WGUS75 KVEF 260119
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
619 PM PDT SUN AUG 25 2013
NVC003-260245-
/O.CON.KVEF.FF.W.0173.000000T0000Z-130826T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
619 PM PDT SUN AUG 25 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM PDT FOR
CENTRAL CLARK COUNTY...
AT 609 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING. THIS STORM WAS
LOCATED NEAR NORTH LAS VEGAS...MOVING SOUTHEAST AT 10 MPH.
CLARK COUNTY FLOOD CONTROL DISTRICT AUTOMATED STATIONS ALONG
SUMMERLIN PARKWAY NEAR RAMPART REPORTED AROUND 1.30 INCHES SINCE 515
PM. SIMILAR AMOUNTS FELL NEAR ALIANTE IN NORTH LAS VEGAS.
SINCE 6 PM PDT...RADAR INDICATES THAT HEAVY RAIN OVER THE WESTERN
AND NORTHERN PARTS OF THE VALLEY IS STARTING TO DIMINISH.
LOCATIONS IMPACTED INCLUDE...
NORTH LAS VEGAS.
SPRING VALLEY.
SUMMERLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...AROUND UNDERPASSES...
AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS
NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR
WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
&&
LAT...LON 3621 11530 3631 11522 3641 11531 3636 11504
3609 11519 3608 11533 3619 11535
$$
BP262
WGUS75 KVEF 260154
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
654 PM PDT SUN AUG 25 2013
NVC003-260245-
/O.CON.KVEF.FF.W.0173.000000T0000Z-130826T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
654 PM PDT SUN AUG 25 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM PDT FOR
CENTRAL CLARK COUNTY...
AT 647 PM PDT...THUNDERSTORMS WITH HEAVY RAIN CONTINUE TO DIMINISH
ACROSS THE WEST AND NORTH PARTS OF THE LAS VEGAS VALLEY.
FLASH FLOODING FROM THE EARLIER HEAVY RAIN COULD CONTINUE THROUGH
745 PM PDT. THE FLASH FLOOD WARNING REMAINS IN EFFECT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...AROUND UNDERPASSES...
AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS
NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR
WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
&&
LAT...LON 3621 11530 3631 11522 3641 11531 3636 11504
3609 11519 3608 11533 3619 11535
$$
BP877
WGUS75 KVEF 260242
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
742 PM PDT SUN AUG 25 2013
NVC003-260251-
/O.EXP.KVEF.FF.W.0173.000000T0000Z-130826T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
742 PM PDT SUN AUG 25 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 745 PM PDT FOR CENTRAL
CLARK COUNTY...
AT 741 PM PDT...RADAR INDICATED ONLY LIGHT RAIN REMAINING OVER THE
NORTHERN LAS VEGAS VALLEY. THE HIGHWAY PATROL REPORTED THAT
FLOODWATERS WERE SUBSIDING...SO THE FLASH FLOOD WARNING WILL BE
ALLOWED TO EXPIRE.
SOME ROADS MAY STILL HAVE WATER OR MUD OVER THEM...SO PLEASE OBEY
ALL BARRICADES.
LAT...LON 3621 11530 3631 11522 3641 11531 3636 11504
3609 11519 3608 11533 3619 11535
$$
MORGANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 2:03 PM PDT, 3 hours 36 minutes earlier.
Area forecast discussion, Aug 25, 2:03 PM PDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION UPDATE NATIONAL WEATHER SERVICE LAS VEGAS NV 203 PM PDT SUN AUG 25 2013 .SYNOPSIS...MOISTURE FROM TROPICAL DEPRESSION IVO WILL CONTINUE TO PUSH NORTH ACROSS THE AREA THROUGH MONDAY RESULTING IN NUMEROUS SHOWERS AND THUNDERSTORMS. THERE IS A GOOD CHANCE OF HEAVY RAIN OVER MOHAVE...CLARK...LINCOLN AND EASTERN SAN BERNARDINO COUNTIES. MOISTURE WILL LINGER OVER MUCH OF THE AREA TUESDAY THROUGH FRIDAY LEADING TO A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. && .DISCUSSION...MOISTURE FROM IVO CONTINUES TO PUSH NORTHWARD INTO ROUGHLY THE SOUTHEAST HALF OF THE FORECAST AREA THIS AFTERNOON WHILE THE WEST REMAINS UNDER A DRY SOUTHWEST FLOW. WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS HAD DEVELOPED OVER MOHAVE...CLARK...EASTERN SAN BERNARDINO AND SOUTHEAST LINCOLN COUNTY AS OF 145 PM. IT LOOKS LIKE THE DEEPEST MOISTURE WILL PUSH IN TONIGHT THROUGH MONDAY WITH THE POSSIBILITY OF HEAVY RAIN CONTINUING OVER THE FLASH FLOOD WATCH AREA. ALTHOUGH PRECIPITABLE WATER VALUES DECREASE SOME BY TUESDAY...A PERSISTENT SOUTHERLY FLOW WILL ALLOW MOISTURE AND INSTABILITY TO SPREAD ACROSS THE ENTIRE FORECAST AREA BY TUESDAY. THERE WILL BE LITTLE CHANGE IN THE PATTERN THROUGH AT LEAST WEDNESDAY SO ALL AREAS WILL SEE A CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY THROUGH WEDNESDAY. CONFIDENCE IN THE EVOLVING PATTERN DIMINISHES LATE IN THE WEEK BUT THE ECMWF AND GFS HINT AT AN EASTERLY WAVE KEEPING THE AREA MOIST AND UNSTABLE THURSDAY AND PERHAPS INTO FRIDAY. THERE ARE SIGNS THAT A WEST/SOUTHWEST FLOW COULD DEVELOP NEXT WEEKEND WHICH WOULD PUSH MUCH OF THE MOISTURE OUT OF THE AREA. HOWEVER...I KEPT AT LEAST A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST FOR THE SOUTHEAST HALF OF THE AREA AS NOT ALL MODEL SOLUTIONS AGREE WITH THAT DRYING SCENARIO. .AVIATION...FOR MCCARRAN...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE LAS VEGAS VALLEY THROUGH THE AFTERNOON. THE GENERAL WIND DIRECTION SHOULD FAVOR SOUTHEASTERLY BUT SHOWER AND THUNDERSTORM ACTIVITY WILL LEAD TO PERIODS OF VARIABLE WIND DIRECTIONS AT TIMES WITH WIND GUSTS TO 40 MPH THROUGH AT LEAST THIS EVENING. CIGS AROUND 8 KFT LIKELY THROUGH THIS AFTERNOON AND TONIGHT AND MUCH OF MONDAY. THERE IS POTENTIAL FOR CIGS LOWERING TO 5 KFT IN HEAVIER SHOWERS/THUNDERSTORMS. SHOWERS AND THUNDERSTORMS REMAIN LIKELY ACROSS THE AREA THROUGH MONDAY. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT THROUGH MONDAY ACROSS MOHAVE...CLARK...LINCOLN AND EASTERN SAN BERNARDINO COUNTIES. CIGS GENERALLY AROUND 8 KFT BUT MAY LOWER TO 4-5 KFT IN HEAVIER SHOWERS/THUNDERSTORMS. WINDS WILL GENERALLY FAVOR A SOUTH-SOUTHEASTERLY DIRECTION 10-15 KTS IN MOST AREAS THROUGH MONDAY BUT THE SHOWER AND THUNDERSTORM ACTIVITY WILL LEAD TO VARIABLE WIND DIRECTIONS AT TIMES WITH GUSTS TO 40 MPH. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR NVZ015>022. AZ...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR AZZ001>003-036. CA...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR CAZ523>527. && HARRISON FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Aug 25, 4:41 AM PDT, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 441 AM PDT SUN AUG 25 2013 AZZ001>003-036-CAZ522>527-NVZ015>022-260100- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- LINCOLN COUNTY-NORTHEAST CLARK COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 441 AM PDT SUN AUG 25 2013 /441 AM MST SUN AUG 25 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT TROPICAL DEPRESSION IVO MOVING UP THE WEST COAST OF SOUTHERN BAJA WILL PUSH SIGNIFICANT MOISTURE INTO THE TRI-STATE REGION TODAY. THIS WILL LEAD TO NUMEROUS SHOWERS AND THUNDERSTORMS...SOME WITH HEAVY RAIN. THIS WILL INCREASE THE POTENTIAL FOR EXTENSIVE FLASH FLOODING TODAY AND TONIGHT ACROSS CLARK...SOUTHERN NYE...MOHAVE AND SAN BERNARDINO COUNTIES WHERE A FLASH FLOOD WATCH REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE TROPICAL DEPRESSION IS EXPECTED TO DISSIPATE NEAR THE BAJA SPUR... BUT MOST OF THE MOISTURE WITH IT WILL BE PULLED ACROSS THE REGION MONDAY. NUMEROUS SHOWERS AND THUNDERSTORMS WILL PERSIST KEEPING AN ELEVATED THREAT OF FLASH FLOODING THROUGH MONDAY EVENING. ONCE IN PLACE...MOIST AND UNSTABLE AIR WILL LINGER TUESDAY THROUGH SATURDAY FOR A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY WITH LOCALIZED HEAVY RAIN SHOWERS AND FLASH FLOODING POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND MONDAY IN CLARK... SOUTHERN NYE...MOHAVE AND EASTERN SAN BERNARDINO COUNTIES. MEANWHILE...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ519>521-NVZ014-260100- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- ESMERALDA AND CENTRAL NYE COUNTY- 441 AM PDT SUN AUG 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS SOUTHEAST INYO AND CENTRAL NYE COUNTIES THIS AFTERNOON AND TONIGHT. LOCALIZED HEAVY RAIN AND FLASH FLOODING WILL BE A POSSIBILITY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED OVER A SIMILAR AREA MONDAY THEN COVERAGE WILL EXPAND ACROSS NORTHERN INYO AND ESMERALDA COUNTIES TUESDAY AS RESIDUAL MOISTURE FROM TROPICAL DEPRESSION IVO MOVES OVERHEAD. ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED EACH DAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Aug 25, 3:59 PM PDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
359 PM PDT SUN AUG 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FLASH FLOOD 4 ESE WEST WIND AERO 34.12N 115.85W
08/25/2013 SAN BERNARDINO CA TRAINED SPOTTER
SPOTTER REPORTED FLOWING WATER WITH DEBRIS UP TO 6 TO 8
INCHES DEEP ACROSS HIGHWAY 62 BETWEEN STEGG ROAD AND
SHELTON ROAD.
&&
JHLocal storm report, Aug 25, 4:09 PM PDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
409 PM PDT SUN AUG 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM FLASH FLOOD 3 NNW CENTENNIAL HILLS 36.32N 115.29W
08/25/2013 CLARK NV TRAINED SPOTTER
SEVERAL ROAD CLOSURES IN CENTENNIAL HILLS INCLUDING IRON
MOUNTAIN AND BRENT BETWEEN EL CAPITAN AND FORT APACHE.
&&
MORGANLocal storm report, Aug 25, 4:12 PM PDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
412 PM PDT SUN AUG 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD 6 SW FOSSIL RIDGE 36.37N 115.36W
08/25/2013 CLARK NV PUBLIC
PUBLIC REPORTED THAT HIGHWAY 95 WAS FLOODED JUST NORTH OF
THE SNOW MOUNTAIN EXIT. TRAFFIC WAS STOPPED ON THE
HIGHWAY.
&&
ASGLocal storm report, Aug 25, 4:13 PM PDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
413 PM PDT SUN AUG 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 7 E TWENTYNINE PALMS 34.14N 115.94W
08/25/2013 SAN BERNARDINO CA TRAINED SPOTTER
WATER AND DEBRIS OVER THE ROAD.
&&
MORGANLocal storm report, Aug 25, 4:15 PM PDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
415 PM PDT SUN AUG 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM FLASH FLOOD 8 NNW SUMMERLIN 36.31N 115.37W
08/25/2013 CLARK NV TRAINED SPOTTER
NHP HAS CLOSED KYLE CANYON RD DUE TO WATER OVER THE
ROADWAY.
&&
METZGERLocal storm report, Aug 25, 4:18 PM PDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
418 PM PDT SUN AUG 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FLASH FLOOD 1 ESE WEST WIND AERO 34.13N 115.91W
08/25/2013 SAN BERNARDINO CA TRAINED SPOTTER
SPOTTER REPORTED FLOWING WATER WITH DEBRIS UP TO 6 TO 8
INCHES DEEP ACROSS HIGHWAY 62 BETWEEN STEGG ROAD AND
SHELTON ROAD. CORRECTED EXACT LOCATION OF REPORT.
&&
JHThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 5:21 PM PDT | Areal Flood Advisory | VEF | Clark | 114 min |
Nearby
Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.